# SDR AALA20040419

- Difficulty date: April 2, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - GIRT BAR CABLE LOOSE.  INSPECTED SLIDE PACK AND FOUND LANYARD FOR FIRING BOTTLE PULLED.  SLIDE DID NOT DEPLOY.  REPLACED R1 DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
